# SDR UALA2010041901290

- Difficulty date: April 17, 2010
- Submitted: April 19, 2010
- Operation: Air carrier
- Aircraft: N826UA
- Make and model: Airbus A319-131
- Aircraft serial: 989
- Aircraft time: 37,606 hours, 14,867 cycles
- Engine: Iae V2522A5
- System (JASC): 3597 · Oxygen System Wiring
- Part: Terminal
- Condition: Shorted
- Location: O2 Masks
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING O2 MASK DROP AT C4 VISIT ROWS 6, 8, 13, 15ABC-11 BC-17,19, 21, 23DEF AND LT FWD ATTENDANT DID NOT DROP AND BREAKERS HA 5,6 POPPED.   REPAIRED AND OPS CHECKED THE SHORED TERMINAL AT TERMINAL BLOCK 7201VT, AFT CABIN, BLOCK 13 PIN WIRED-1346. OPS CHECKED GOOD.
